# SDR DALA2014070403955

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 788-1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 22, HAS MULTIPLE SPOTS OF CORROSION, BS 788-826 AND BS 1250-1270.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01.
